WE CAN HELP
Book a FREE consultation  
For a free consultation or assistance, please call 020 7730 6666

Browse by Category

Question: Can Minoxidil lead to excessive facial hair?

Name: Francois 

Question: Will using Minoxidil lead to excess facial hair and if so, is there a remedy for this?

Answer: Excessive facial hair from Minoxidil is a very rare side effect and will usually only be noticeable in women (generally women with dark skin / Asian origin who are more prone to facial hair).  In the unlikely event that excessive facial hair growth is experienced, this will disperse when the medication is stopped.

However, the Belgravia pharmacy can provide an FDA approved cream that is proven to reduce hair growth at the areas of application.

4 Comments

24th June, 2008 at 3:12 pm

Emily

But doesn't the excessive hair stop and go back to normal after treatment is stopped???

10th July, 2008 at 4:35 pm

Jonny

Yes, once treatment is stopped any excessive facial hair will disperse and return back to how it was before treatment.

21st July, 2008 at 7:22 pm

tiffaniie

how long does it take after stopping treatment for the facial hair to go away completly???

22nd July, 2008 at 10:13 am

Jonny

It's difficult to say exactly. I'd say it takes the time of one growth cycle for the hair to return to normal - as the hair is so short this will only be a matter of weeks.

Comment on this article

* required field

Will not be published

Online Consultation

Submit an instant online consultation so that one of Belgravia’s hair loss specialists can diagnose your condition and recommend an effective course of treatment, wherever you live.